Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Complete noncompact submanifolds with flat normal bundle

Tom 116 / 2016

Hai-Ping Fu Annales Polonici Mathematici 116 (2016), 145-154 MSC: Primary 53C40; Secondary 53C42. DOI: 10.4064/ap3743-12-2015 Opublikowany online: 2 December 2015

Streszczenie

Let $M^n$ $(n\geq 3)$ be an $n$-dimensional complete super stable minimal submanifold in $\mathbb {R}^{n+p}$ with flat normal bundle. We prove that if the second fundamental form $A$ of $M$ satisfies $\int _M|A|^\alpha <\infty $, where $\alpha \in [2(1-\sqrt {2/n}), 2(1+\sqrt {2/n})]$, then $M$ is an affine $n$-dimensional plane. In particular, if $n\leq 8$ and $ \int _{M}|A|^d<\infty $, $d=1,3,$ then $M$ is an affine $n$-dimensional plane. Moreover, complete strongly stable hypersurfaces with constant mean curvature and finite $L^\alpha $-norm curvature in $\mathbb {R}^{7}$ are considered.

Autorzy

  • Hai-Ping FuDepartment of Mathematics
    Nanchang University
    330031 Nanchang, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek